# SDR SIMA20160503004

- Difficulty date: May 3, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 14,943 hours, 10,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT STEP SHELL SIDE PANEL HAS A CRACK BY SECOND STEP FROM BOTTOM WITH DOOR OPEN.  REPAIRED IAW ERS-CR-5200-544.
